Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 1, NWS Tampa Bay, FL

January 1, 2008Sumter County, Florida

NWS Tampa Bay, FL issued this red flag warning at Jan 1, 2008, 4:01 AM EST for Sumter County, Florida. It took effect at Jan 1, 2008, 1:00 PM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 1, 2008, 4:01 AM EST (09:01 UTC)
In effect from
Jan 1, 2008, 1:00 PM EST
Expired
Jan 1, 2008, 5:00 PM EST
In force
4 hr
Issued by
NWS Tampa Bay, FL

County Sumter County, FL

The radar

The Tampa radar (KTBW), 116 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 9.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2008-01-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 886 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2008-01-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
886 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
687 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTBW 010901
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
401 AM EST TUE JAN 1 2008

...DRY AND GUSTY CONDITIONS EXPECTED TODAY AND WEDNESDAY
AFTERNOON...

.A VERY SIGNIFICANT COLD FRONT WILL USHER IN GUSTY WINDS AND DRY
AIR BEGINNING TODAY.

FLZ039-042-043-012115-
/O.UPG.KTBW.FW.A.0001.080101T1800Z-080101T2200Z/
/O.NEW.KTBW.FW.W.0001.080101T1800Z-080101T2200Z/
/O.CON.KTBW.FW.A.0002.080102T1700Z-080102T2300Z/
LEVY-CITRUS-SUMTER-
401 AM EST TUE JAN 1 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM EST THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM
EST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY
AFTERNOON. 

NORTHWESTERLY WINDS IN THE 15 TO 25 MPH RANGE WITH HIGHER GUSTS
WILL COMBINE WITH DECREASING RELATIVE HUMIDITY VALUES TO BRING
NEAR CRITICAL VALUES ON TUESDAY AFTERNOON. THERE IS POTENTIAL FOR
RED FLAG WARNING CONDITIONS FOR SOME PERIODS OF TIME IN THE
AFTERNOON.

ON WEDNESDAY...MUCH DRIER AIR WILL DESCEND UPON THE AREA WITH
RELATIVE HUMIDITY VALUES EXPECTED TO APPROACH CRITICAL VALUES BY
LATE WEDNESDAY MORNING. GUSTY WINDS WILL CONTINUE...ESPECIALLY
EARLY WEDNESDAY.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

FLZ048>052-055>057-060>062-065-012115-
/O.CON.KTBW.FW.A.0002.080102T1700Z-080102T2300Z/
HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-
HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
401 AM EST TUE JAN 1 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON. 

A MUCH DRIER AIRMASS IS EXPECTED TO MOVE OVER MOST OF THE STATE
ON WEDNESDAY AFTERNOON WITH RELATIVE HUMIDITY VALUES EXPECTED TO
APPROACH CRITICAL LEVELS BY THE LATE MORNING HOURS AND EXTENDING
INTO THE LATE AFTERNOON. ALSO...GUSTY WINDS ARE ALSO EXPECTED TO
REMAIN OVER THE AREA THROUGH WEDNESDAY EVENING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$
2 follow-up statements
000 
WWUS82 KTBW 011816
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
116 PM EST TUE JAN 1 2008

...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON OVER PORTIONS
OF THE NATURE COAST...

...VERY DRY AND GUSTY CONDITIONS EXPECTED ON WEDNESDAY
AFTERNOON...

.STRONG COLD AIR ADVECTION WILL USHER A DRY AIRMASS AND GUSTY
WINDS ON WEDNESDAY.

FLZ039-042-043-020630-
/O.UPG.KTBW.FW.A.0002.080102T1700Z-080102T2300Z/
/O.NEW.KTBW.FW.W.0002.080102T1600Z-080102T2300Z/
/O.CON.KTBW.FW.W.0001.000000T0000Z-080101T2200Z/
LEVY-CITRUS-SUMTER-
116 PM EST TUE JAN 1 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM
EST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON.

NORTHWESTERLY WINDS REACHING THE 15 TO 25 MPH RANGE WITH HIGHER
GUSTS WILL COMBINE WITH RELATIVE HUMIDITY VALUES BELOW CRITICAL
LEVELS TO BRING RED FLAG WARNING CONDITIONS THIS AFTERNOON.

ON WEDNESDAY...STRONG COLD AND DRY AIR ADVECTION WILL KEEP RELATIVE
HUMIDITY VALUES BELOW CRITICAL LEVELS FROM LATE WEDNESDAY MORNING
AND THROUGH THE EARLY EVENING HOURS. ALSO...GUSTY WINDS WILL
CONTINUE THROUGH THE DAY

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$

FLZ048>052-055>057-060>062-065-020630-
/O.UPG.KTBW.FW.A.0002.080102T1700Z-080102T2300Z/
/O.NEW.KTBW.FW.W.0002.080102T1600Z-080102T2300Z/
HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-
HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
116 PM EST TUE JAN 1 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM
EST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A MUCH DRIER AIRMASS WILL MOVE OVER THE STATE ON WEDNESDAY
WITH RELATIVE HUMIDITY VALUES REACHING CRITICAL LEVELS BY THE LATE
MORNING HOURS. ALSO...GUSTY WINDS ARE EXPECTED TO REMAIN OVER THE
AREA THROUGH WEDNESDAY EVENING. THIS FACTORS WILL ENSURE RED FLAG
WARNING CONDITIONS FOR EXTENDED PERIODS OF TIME THROUGH THE EARLY
EVENING HOURS.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$
000 
WWUS82 KTBW 011828
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
128 PM EST TUE JAN 1 2008

...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON OVER PORTIONS OF
THE NATURE COAST...

...VERY DRY AND GUSTY CONDITIONS EXPECTED ON WEDNESDAY AND
THURSDAY AFTERNOON...

.STRONG COLD AIR ADVECTION WILL USHER A DRY AIRMASS AND GUSTY
WINDS ON WEDNESDAY AND REMAINING IN PLACE THROUGH THURSDAY 
AFTERNOON.

FLZ039-042-043-020630-
/O.NEW.KTBW.FW.A.0003.080103T1700Z-080103T2300Z/
/O.CON.KTBW.FW.W.0001.000000T0000Z-080101T2200Z/
/O.CON.KTBW.FW.W.0002.080102T1600Z-080102T2300Z/
LEVY-CITRUS-SUMTER-
128 PM EST TUE JAN 1 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST
WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT THURSDAY
AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST
THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM
TO 6 PM EST WEDNESDAY. 

NORTHWESTERLY WINDS REACHING THE 15 TO 25 MPH RANGE WITH HIGHER
GUSTS WILL COMBINE WITH RELATIVE HUMIDITY VALUES BELOW CRITICAL
LEVELS TO BRING RED FLAG WARNING CONDITIONS THIS AFTERNOON.

ON WEDNESDAY...STRONG COLD AND DRY AIR ADVECTION WILL KEEP
RELATIVE HUMIDITY VALUES BELOW CRITICAL LEVELS FROM LATE
WEDNESDAY MORNING AND THROUGH THE EARLY EVENING HOURS. ALSO...
DRY CONDITIONS AND GUSTY WINDS WILL CONTINUE THROUGH THURSDAY
AFTERNOON. 

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

FLZ048>052-055>057-060>062-065-020630-
/O.NEW.KTBW.FW.A.0003.080103T1700Z-080103T2300Z/
/O.CON.KTBW.FW.W.0002.080102T1600Z-080102T2300Z/
HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-
HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
128 PM EST TUE JAN 1 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST
WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT THURSDAY
AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO
6 PM EST WEDNESDAY. 

A MUCH DRIER AIRMASS WILL MOVE OVER THE STATE ON WEDNESDAY WITH
RELATIVE HUMIDITY VALUES REACHING CRITICAL LEVELS BY THE LATE
MORNING HOURS. ALSO...GUSTY WINDS ARE EXPECTED TO REMAIN OVER THE
AREA THROUGH WEDNESDAY EVENING. THIS FACTORS WILL ENSURE RED FLAG
WARNING CONDITIONS FOR EXTENDED PERIODS OF TIME THROUGH THE EARLY
EVENING HOURS. SIMILAR SCENARIO IS AGAIN EXPECTED ON THURSDAY.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Jan 1, 4:00 AM EST, 1 minute earlier.

Area forecast discussion, Jan 1, 4:00 AM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
400 AM EST TUE JAN 1 2008

.SHORT TERM...TODAY THROUGH THURSDAY. WATER VAPOR SATELLITE
IMAGERY INDICATES A WEAK FRONTAL BOUNDARY LINGERING OVER THE
SUN COAST...AND A BROAD TROUGH OF LOW PRESSURE AFFECTING THE
EASTERN TWO-THIRDS OF THE US. SURFACE OBSERVATIONS INDICATE THE
EXPECTED COLD PUSH IS NOW TRAVELING SOUTHEASTWARD THROUGH NORTHERN
MISSISSIPPI AND ALABAMA. AS EXPECTED...VERY DRY AND COLD AIR IS
FOUND BEHIND THE FRONT...WITH DEWPOINTS DROPPING INTO THE LOWER
20S. AHEAD OF THE FRONT THIS MORNING AREAS OF LOW STRATUS AND
PATCHY FOG HAVE ONCE AGAIN DEVELOPED IN THE MOIST AIRMASS...AND
ISOLATED SHOWERS CONTINUE TO FIRE OVER THE GULF AND THEN ADVECT
NORTHEASTWARD INTO THE AREA. SHOWER ACTIVITY SHOULD TREND
SOUTHWARD TODAY...AND THOSE SHOWERS THAT DEVELOP WILL BE WEAK.
NORTHERLY WINDS WILL MOVE INTO THE AREA AHEAD OF THE MAIN COLD
PUSH THIS MORNING...WITH THE RAPID COOL DOWN EXPECTED TO BEGIN
THIS AFTERNOON. THE COLD AIR WILL ARRIVE ABRUPTLY...WITH GUSTY
WINDS IN THE 15 TO 25 MPH RANGE...AND FALLING TEMPERATURES.

THE COLD AIR AND GUSTY WINDS WILL USHER IN SEVERAL WEATHER
CONCERNS TODAY THROUGH THURSDAY. INITIALLY THE DRY AIR ASSOCIATED
WITH THE FRONT AND THE GUSTY WINDS WILL LEAD TO A PERIOD OF
CRITICAL FIRE WEATHER CONDITIONS OVER LEVY...CITRUS...AND SUMTER
COUNTIES THIS AFTERNOON. OVERNIGHT...AS THE COLD AIR POURS
IN...FREEZING TEMPERATURES ARE LIKELY OVER
LEVY...CITRUS...HERNANDO...SUMTER...AND NORTHERN PASCO COUNTIES.
ELSEWHERE GUSTY NORTH WINDS WILL HOLD TEMPERATURES UP ABOVE
FREEZING...HOWEVER WINDCHILL VALUES WILL REACH ADVISORY CRITERIA.
THIS MEANS WINDCHILL VALUES WILL BE BELOW 35 DEGREES IN ALL
AREAS...EXCEPT FOR COASTAL ZONES AND LEE COUNTY. NORTHERN COUNTIES
WILL SEE WINDCHILLS AT OR BELOW 20 DEGREES BY EARLY WEDNESDAY
MORNING.

AS THE COLD AIR SLIDES SOUTHWARD OVER THE WARM WATERS OF THE GULF
A DECK OF CLOUDS WILL LIKELY FORM. THIS CLOUD DECK WILL HANG OVER
WESTERN PORTIONS OF PASCO...HILLSBOROUGH...MANATEE...PINELLAS AND
SARASOTA COUNTIES. THE CLOUDS WILL HELP KEEP TEMPERATURES ABOVE
FREEZING IN COASTAL AREAS OVERNIGHT.

WEDNESDAY A SECONDARY PUSH OF COLD AIR WILL ARRIVE AND WINDS WILL
INCREASE ACROSS THE AREA. FIRE WEATHER WILL BE A CONCERN ONCE
AGAIN...AFFECTING ALL AREAS. WINDS WILL BE SOLID SMALL CRAFT
ADVISORY OVER THE GULF AND BAY WATERS...WITH GUSTS TO GALE
STRENGTH EXPECTED DURING THE HEART OF THE AFTERNOON IN OFF-SHORE
WATERS. WINDS WILL FAVOR A NORTH TO NORTHWEST DIRECTION...AND THE
POTENTIAL EXISTS FOR TIDES NEAR 1 FOOT ABOVE NORMAL FOR COASTAL
PORTIONS OF HERNANDO...PASCO...AND PINELLAS COUNTIES. IN ADDITION
HIGH SURF AND BEACH EROSION WILL BE A STRONG POSSIBILITY...AND
WILL BE MONITORING THE WIND STRENGTH AS THE SITUATION UNFOLDS TO
SEE IF ADVISORY PRODUCTS ARE WARRANTED.

WINDS WILL SLACKEN OVERNIGHT WEDNESDAY INTO THURSDAY AND VIRTUALLY
ALL AREAS STAND THE CHANCE TO SEE A FREEZE...WITH NORTHERN AND
INTERIOR LOCATIONS EXPERIENCING A HARD FREEZE. IMMEDIATE COASTAL
AREAS WHERE STRATUS AND WARM SST MAY LINGER MAY MISS THE COLDEST
OF AIR...HOWEVER...THEY WILL CERTAINLY HOVER NEAR FREEZING IN MANY
CASES. ANYONE WITH AGRICULTURAL INTERESTS SHOULD TAKE THIS COLD
WEATHER SCENARIO VERY SERIOUSLY AND TAKE IMMEDIATE ACTION.

.LONG TERM (THURSDAY NIGHT - MONDAY)...THE PERIOD BEGINS WITH RIDGING
ALOFT OVER THE GULF AND SE U.S. AND A SURFACE HIGH OVER VA AND THE
CAROLINAS. THE RIDGING SLOWLY MOVES EAST TO ATLANTIC COASTAL WATERS
BY MON. THE SURFACE HIGH MOVES OUT OVER THE ATLANTIC BUT CONTINUE
TO RIDGE BACK TO THE SE U.S. COAST. THE DEVELOPING RIDGE AXIS TO OUR
NORTH WILL BE THE DOMINATE FACTOR WITH NE FLOW BECOMING MORE
EASTERLY. THIS WILL ALLOW TEMPERATURES TO GO FROM BELOW AVERAGE
FRI...WITH READINGS APPROACHING FREEZING IN THE NORTH...TO AT OR
JUST ABOVE AVERAGE BY MON. THE EASTERLY FLOW GRADUALLY PROVIDES
INCREASING BUT LIMITED MOISTURE AND WITH THE RIDGING ALOFT THE ODDS
OF PRECIPITATION ARE LOW TO NONE.

&&

.AVIATION...IFR AT KTPA & KPIE GIVE WAY TO SOME MVFR AND LOC IFR FROM
KSRQ SOUTH. THESE CONDITIONS WILL CONTINUE UNTIL AROUND SUNRISE. THEN
THE VSBYS/CIGS BEGIN TO IMPROVE THROUGH THE MORNING AS THE FRONT
MOVES DOWN THE COAST LINE WITH ONLY ISOLD SHRA AND WINDS VEERING AND
INCREASING. VFR WORKS IN BEHIND THE FRONT ALTHOUGH THERE WILL BE
SOME BKN STRATOCUMULUS INTO MID TO LATE AFTERNOON.

&&

.MARINE...STRONG NORTHERLY FLOW BEHIND A COLD FRONT WILL BUILD
SEAS AND USHER IN HAZARDOUS CONDITIONS FOR ALL AREAS THIS
AFTERNOON...AND WILL LINGER THROUGH EARLY THURSDAY. NORTH WINDS OF
15 TO 25 KTS WILL BUILD TO 20 TO 30 KT WINDS BY EARLY WEDNESDAY WITH
GALE FORCE GUSTS TO 35 KTS ANTICIPATED IN GULF WATERS MORE THAN 20NM
OFF-SHORE. COASTAL AREAS OF PINELLAS...PASCO...AND HERNANDO COUNTIES
MAY EXPERIENCE HIGH SURF...BEACH EROSION...AND MINOR COASTAL
FLOODING EARLY WEDNESDAY AS THE STRONGEST WINDS AFFECT THE REGION.

&&

.FIRE WEATHER...DRY AND GUSTY CONDITIONS ARE ANTICIPATED AS A COLD
FRONT MOVES THROUGH TODAY...AND COLD AIR POURS IN THIS AFTERNOON
THROUGH WEDNESDAY AFTERNOON. NORTHERN COUNTIES WILL EXPERIENCE RED
FLAG CONDITIONS THIS AFTERNOON...WHILE ALL AREAS STAND THE CHANCE
OF SEEING RFW CRITERIA WEDNESDAY AFTERNOON. COOL HIGH TEMPERATURES
MAY HOLD RH UP...HOWEVER...WINDS WILL BE GUSTY THROUGHOUT THE
AFOREMENTIONED PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  69  38  51  26 /  20   0   0   0
FMY  75  43  56  29 /  20   0   0   0
GIF  69  37  49  27 /  20   0   0   0
SRQ  71  42  51  29 /  20   0   0   0
BKV  68  30  49  19 /  20   0   0   0
SPG  69  44  51  35 /  20   0   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 1 PM TO 5 PM EST THIS AFTERNOON FOR
CITRUS-     LEVY-SUMTER.

     FREEZE WARNING FROM 3 AM TO 8 AM EST WEDNESDAY FOR CITRUS-
     HERNANDO-LEVY-PASCO-SUMTER.

     FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR CHARLOTTE-CITRUS-DE
     SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-LEVY-
     MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     WIND CHILL ADVISORY FROM 3 AM TO 10 AM EST WEDNESDAY FOR
     CHARLOTTE-CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-
     HILLSBOROUGH-LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-
     SUMTER.

GULF WATERS...SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 7 AM
EST THURSDAY      FOR BONITA BEACH TO ENGLEWOOD OUT 20 NM-BONITA
BEACH TO      ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS
OUT      20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY
     WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.

&&

SHORT TERM/MARINE/FIRE WEATHER...MC
LONG TERM/AVIATION...RKR
Hazardous weather outlook, Dec 31, 5:22 AM EST, 22 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
522 AM EST MON DEC 31 2007

FLZ039-042-043-048>052-055>057-060>062-065-312230-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
522 AM EST MON DEC 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...DENSE FOG IMPACT...
AREAS OF DENSE FOG HAVE DEVELOPED THIS MORNING...MAINLY FROM
HILLSBOROUGH COUNTY NORTHWARD. THE FOG WILL BEGIN TO DISSIPATE
AFTER 8 AM. VISIBILITIES TO 1/4 MILE ARE LIKELY...AND CAUTION IS
ADVISED WHILE TRAVELING IN THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

...EXCESSIVE COLD IMPACT...
A STRONG COLD FRONT WILL MOVE ACROSS THE REGION TUESDAY USHERING IN
MUCH COLDER AND DRIER AIR. AT THIS TIME THE POTENTIAL EXIST FOR
FREEZING TEMPERATURES ACROSS THE NATURE COAST LATE TUESDAY NIGHT
INTO EARLY WEDNESDAY MORNING. A FREEZE WATCH IS IN EFFECT DURING
THE OVERNIGHT PERIOD TUESDAY AND EARLY WEDNESDAY. ALSO THE
COMBINATION OF COLD TEMPERATURES AND BREEZY WINDS WILL PRODUCE
VERY LOW WIND CHILL READINGS AREAWIDE. THE COLDEST NIGHT LOOKS TO
BE WEDNESDAY NIGHT INTO THURSDAY MORNING WITH WIDESPREAD FREEZING
TEMPERATURES PROBABLE THROUGH THE NATURE COAST SOUTHWARD INTO
INLAND PORTIONS OF CENTRAL FLORIDA.

INTERESTS WHO ARE EFFECTED BY COLD TEMPERATURES SHOULD MONITOR FORECASTS
AND LATER COLD WEATHER RELATED STATEMENTS AND PRODUCTS FROM THE NATIONAL
WEATHER SERVICE TAMPA BAY AREA.

...BOATING IMPACT...
GUSTY NORTH TO NORTHWEST WINDS BEHIND A STRONG COLD FRONT WILL
IMPACT ALL WATERS EARLY TUESDAY THROUGH WEDNESDAY NIGHT. A SMALL CRAFT
ADVISORY IS IN EFFECT FROM EARLY TUESDAY THROUGH EARLY THURSDAY.
WINDS MAY REACH GALE FORCE TUESDAY NIGHT INTO EARLY WEDNESDAY.
THESE WINDS WILL LEAD TO CHOPPY AND HAZARDOUS SEAS...CAUTION IS ADVISED.

...FIRE WEATHER IMPACT...
GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL LEAD TO NEAR CRITICAL
FIRE WEATHER CONDITIONS TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

99

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 7:48 PM ESTFire Weather WatchTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter17 hr
Jan 1, 4:01 AM ESTWind Chill AdvisoryTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter30 hr
Jan 1, 1:16 PM ESTRed Flag WarningTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter30 hr
Jan 1, 1:28 PM ESTFire Weather WatchTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter37 hr
Jan 1, 1:40 PM ESTWind Chill WatchTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter24 hr
Jan 1, 1:47 PM ESTHard Freeze WatchTBWSumter25 hr
Jan 1, 2:26 PM ESTHigh Surf AdvisoryTBWPinellas47 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.